# SDR ZW0A0109601

- Difficulty date: October 14, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 10,138 hours, 4,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING IN THE FIRST CLASS CABIN WAS INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 7-25-01 STL.  --CLOSED--
